Über eine Klasse von Funktionalgleichungen.

J. Aczél

Commentarii mathematici Helvetici (1948)

  • Volume: 21, page 247-252
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Aczél, J.. "Über eine Klasse von Funktionalgleichungen.." Commentarii mathematici Helvetici 21 (1948): 247-252. <http://eudml.org/doc/138945>.

author = {Aczél, J.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differentiation and integration, measure theory},
language = {ger},
pages = {247-252},
title = {Über eine Klasse von Funktionalgleichungen.},
url = {http://eudml.org/doc/138945},
volume = {21},
year = {1948},

AU - Aczél, J.
TI - Über eine Klasse von Funktionalgleichungen.
JO - Commentarii mathematici Helvetici
PY - 1948
VL - 21
SP - 247
EP - 252
LA - ger
KW - Differentiation and integration, measure theory
UR - http://eudml.org/doc/138945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.